# SDR DALA2023041002775

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 SECONDARY NRC IN REF. NRC # 00047: CORROSION ON SETTLEMENT AREA (AFT SIDE) AT ACCESS 194ER BTW 8 RBL TO 18 RBL ON AIR CONDITIONING BAY DOORS. CORRECTIVE ACTION: SUMMARY OF NRC 00759: EXTRUDED CHORD ON SETTLEMENT AREAS (AFT SIDE) AT ACCESS 194ER RH AIR CONDITIONING BAY DOORS WAS REPLACED PER B757-200 SRM. (2707247)
